# SDR SWAA2022090942187

- Difficulty date: August 15, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON ACCESS PANEL 651GB AT RT WING 2022-427109 / [01] REPLACED SUPPORT ANGLE LOCATED ON ACCESS PANEL 651GB AT RT WING IAW B737-700 SRM 51-40-02;[02] CERTIFIED WORK PERFORMED.
